# SDR DXTA200702494

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,362 hours, 2,625 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 5 DEGREES.   REMOVED & REPLACED POWER DRIVE UNIT, OPERATIONALY CHECKS GOOD.  IAW: CE750 M/M 27-50-00
